# SDR DALA1164335641

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,972 hours, 1,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CUTOUT FLOOR SUPPORT FOUND CORRODED FROM STA 1380 STA 1440.  FLOOR SUPPORT REPLACED AS PER B757-200 SRM 51-10-02 & INSTALLED AS PER B757-200 SRM 51-40-02.
